How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charogat Your Own Question
Dr. Charogat
Dr. Charogat, Doctor
Category: Medical
Satisfied Customers: 1803
Experience:  Licensed in both NYS and NJ with experience in surgery and medicine.
16403115
Type Your Medical Question Here...
Dr. Charogat is online now

My wife has just returned from America and have some pain in

Resolved Question:

My wife has just returned from America and have some pain in her leg. Went to A&E and had a scan. Two small clots were found. She is now taking Rivaroxaban 15mg twice a day for 3 weeks. This will change to 20 mg once a day for another 3 weeks.
We have a holiday booked flying to Turkey on 20th Dec.
Is she safe to fly?
Regards
Frank
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Charogat replied 2 years ago.
Dr. Charogat :

Hi, and thank you for coming here with your question

Dr. Charogat :

She should be able to go, but there are a few precautions you need to take.

Dr. Charogat :

She should make sure to get up and walk around at least once an hour.

Dr. Charogat :

Wearing compression hose will be helpful as well.

Dr. Charogat :

Continue her medication of course is also essential.

Dr. Charogat :

Does this help?

Dr. Charogat :

Do you have further qustions?

Customer:

Is she safer now that she is taking Rivaroxaban?

Expert:  Dr. Charogat replied 2 years ago.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information.

What happens now?

If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
Expert:  Dr. Charogat replied 2 years ago.
I've switched this to Q&A so that you don't have to pay any more.

Her medication does make it safer for her, but that does not negate the fact that she needs to make sure to take other precautions as well.

Does this help?
Do you have any other questions?

G-d Bless
Customer: replied 2 years ago.

Should we go and have another scan to make sure the clots have gone before we decide to travel?

Expert:  Dr. Charogat replied 2 years ago.
That is not neccessary.

Clots as a result from travel are caused by immobility. When sitting in your cramped seat in the airplane the blood does not have an easy time flowing to everywhere it should. The medication should have desolved the clots by now, but we are trying to prevent new ones from occurring.

Does this help?
Any further questions?

G-d Bless
Dr. Charogat and 5 other Medical Specialists are ready to help you